Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1997, Volume 353, Number 5, Pages 604–606 (Mi dan3803)  

CONTROL THEORY

Integral transformations in the theory of controlled dynamical systems

A. V. Pukhlikov

Institute for Systems Analysis of Russian Academy of Sciences, Moscow

Full text: PDF file (244 kB)

Bibliographic databases:
UDC: 517.9
Presented: . . 
Received: 21.03.1995

Citation: A. V. Pukhlikov, “Integral transformations in the theory of controlled dynamical systems”, Dokl. Akad. Nauk, 353:5 (1997), 604–606

Citation in format AMSBIB
\Bibitem{Puk97}
\by A.~V.~Pukhlikov
\paper Integral transformations in the theory of controlled dynamical
systems
\jour Dokl. Akad. Nauk
\yr 1997
\vol 353
\issue 5
\pages 604--606
\mathnet{http://mi.mathnet.ru/dan3803}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1484845}
\zmath{https://zbmath.org/?q=an:1050.93503}


Linking options:
  • http://mi.mathnet.ru/eng/dan3803
  • http://mi.mathnet.ru/eng/dan/v353/i5/p604

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021